REAL

Items where Author is "Islam, Muhammad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Islam, Muhammad and Gu, Yuan and Farkas, Árpád and Paul, Gunther and Saha, Suvash (2020) Helium–Oxygen Mixture Model for Particle Transport in CT-Based Upper Airways. INTERNATIONAL JOURNAL OF ENVIRONMENTAL RESEARCH AND PUBLIC HEALTH, 17. No.-3574. ISSN 1661-7827

Islam, Muhammad and Neugebauer, J. (2008) Qualitative properties of nonlinear Volterra integral equations. Electronic Journal of Qualitative Theory of Differential Equations, 2008 (12). pp. 1-16. ISSN 1417-3875

Islam, Muhammad and Yankson, Ernest (2005) Boundedness and stability in nonlinear delay difference equations employing fixed point theory. Electronic Journal of Qualitative Theory of Differential Equations, 2005 (26). pp. 1-18. ISSN 1417-3875

This list was generated on Sat Oct 12 05:01:59 2024 CEST.